# SDR ASOA2012122002693

- Difficulty date: November 30, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 24,328 hours, 22,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT FS 409+32 TO 409+64 RBL 9 CORRODED.  REMOVED FLOORBEAM CAP IAW SRM 51-42-06.  INSTALLED FLOORBEAM CAP IAW REO 601R-53-31-773.  REPAIRED IAW REO 601R-53-31-772, REO 601R-53-31-773  REO 601R-53-00-501.
